# SDR DALA2023121910369

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION ON FLOOR SUPPORT STA 1040 TO STA 1020 LBL 65 AT PASSENGER CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00637: FLOOR SUPPORT STA 1040 TO STA 1020 LBL 65 AT PASSENGER CABIN WAS REPAIRED PER B757-200 SRM 53-00. (0113096)
